# SDR DALA2016080805862

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 68,609 hours, 51,254 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER EXTERIOR SKIN BONDED REPAIR DOUBLER COMING APART/PEELING OFF ON RT SIDE. REPLACED RUDDER ASSY IAW MM 27-20-01.  RTS AND SENSOR CHECK ACCOMPLISHED ON AMDS CARD 2210-7849.
